# SDR SWAA110680

- Difficulty date: January 31, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 36,695 hours, 21,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING O/B AFT FLAP I/B TRAILING EDGE OUTER SKIN DELAMINATED.  REPAIRED AFT FLAP PER SRM.
